# SDR RAIA00408024

- Difficulty date: August 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 13,704 hours, 13,288 cycles
- Engine: Allsn AE3007A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THRUST REVERSER DISAGREE, NR 2.  MAINTENANCE DEFERRED NR 2 T/R, IAW MEL.  CLEARED DMI. REMOVED NR 2 THRUST REVERSER UPPER INBOARD STOW/TRANSIT SWITCH.
